AMS eContent Search Results
Matches for: msc=(58F35) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Xiaofeng Wang and Duo Wang. The $C^1$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups. Trans. Amer. Math. Soc. 351 (1999) 4173-4182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Franzosa and Konstantin Mischaikow. Algebraic transition matrices in the Conley index theory. Trans. Amer. Math. Soc. 350 (1998) 889-912. MR 1360223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roy Adler, Charles Tresser and Patrick A. Worfolk. Topological conjugacy of linear endomorphisms of the 2-torus. Trans. Amer. Math. Soc. 349 (1997) 1633-1652. MR 1407693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Sherring and Geoff Prince. Geometric aspects of reduction of order . Trans. Amer. Math. Soc. 334 (1992) 433-453. MR 1149125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Marsden, R. Montgomery and T. Ratiu. Reduction, symmetry, and phases in mechanics. Memoirs of the AMS 88 (1990) MR 1030714.
Book volume table of contents   

[6] Claude Viterbo. Equivariant Morse theory for starshaped Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 621-655. MR 978370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mike Hurley. On the generic nonexistence of first integrals . Proc. Amer. Math. Soc. 98 (1986) 142-144. MR 848891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shigenori Matsumoto. Numerical invariants for semiconjugacy of homeomorphisms of the circle . Proc. Amer. Math. Soc. 98 (1986) 163-168. MR 848896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1

American Mathematical Society